Hiroshima Mathematical Journal

Extendibility and stable extendibility of vector bundles over real projective spaces

Teiichi Kobayashi and Kazushi Komatsu

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 31, Number 1 (2001), 99-106.

Dates
First available in Project Euclid: 28 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151511150

Digital Object Identifier
doi:10.32917/hmj/1151511150

Mathematical Reviews number (MathSciNet)
MR1820697

Zentralblatt MATH identifier
0991.55009

Subjects
Primary: 55R50: Stable classes of vector space bundles, $K$-theory [See also 19Lxx] {For algebraic $K$-theory, see 18F25, 19-XX}
Secondary: 55N15: $K$-theory [See also 19Lxx] {For algebraic $K$-theory, see 18F25, 19- XX}

Citation

Kobayashi, Teiichi; Komatsu, Kazushi. Extendibility and stable extendibility of vector bundles over real projective spaces. Hiroshima Math. J. 31 (2001), no. 1, 99--106. doi:10.32917/hmj/1151511150. https://projecteuclid.org/euclid.hmj/1151511150


Export citation